Gas-cushioned droplet impacts with a thin layer of porous media

Hicks, Peter and Purvis, Richard (2017) Gas-cushioned droplet impacts with a thin layer of porous media. Journal of Engineering Mathematics, 102 (1). 65–87. ISSN 0022-0833

[img]
Preview
PDF (JEngMathPorousCushion_revised) - Submitted Version
Download (2037kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    University of East Anglia > Faculty of Science > Research Groups > Fluid and Solid Mechanics
    Depositing User: Pure Connector
    Date Deposited: 19 Dec 2015 07:12
    Last Modified: 25 Jul 2018 11:00
    URI: https://ueaeprints.uea.ac.uk/id/eprint/55769
    DOI: 10.1007/s10665-015-9821-y

    Actions (login required)

    View Item